# SDR KBMA117644

- Difficulty date: July 2, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Latch
- Part number: TL100AXE9L
- Condition: Worn
- Location: Rt Eng Cowl
- Part time: 6,083 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR ENGINE COWLING LATCH IS WORN.  REPLACE WITH SERVICEABLE LATCH.
